# SDR DL76G071378

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 67,468 hours, 14,940 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: 21SN04333
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DUE TO RT ENG FUEL FILTER MESSAGE.  FOUND FUEL DP SWITCH BAD, REF IPC 73-34-01-06 NR 55J.
